Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2014. IX. 28.
Personal data
György Michaletzky
name György Michaletzky
year of birth 1950
name of institution
doctoral school
ELTE Doctoral School of Mathematics (Core member)
Council of the Doctoral School
(discipline) Habilitation Comittee (chairman)
doktori képzéssel kapcsolatos munkájának megoszlása ELTE Doctoral School of Mathematics 98%
ELTE DSM Council of the Doctoral School 1%
ELTE DSM (discipline) Habilitation Comittee (chairman) 1%
accreditation statement submitted to: Eötvös Loránd University, Budapest
HAC accreditation
full compliance
(2014. XII. 12.)
Contact details
E-mail address michgyludens.elte.hu
phone number +36 1 372-2500/6145
own web page
Academic title
scientific degree, title CSc
year degree was obtained 1984
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
scientific degree, title DSc
year degree was obtained 2000
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
Places of employment
1975 - Eötvös Loránd University, Budapest
university professor or researcher
Thesis topic supervisor
number of doctoral students supervised until now 2.5
number of students who fulfilled course requirements 1.5
students who obtained their degrees:
Balázs Boros PhD 2013  DSM
(50%) Ákos László PhD 2002  DSM

present PhD students:
Miklós Kornyik (PhD) (2016/08)  DSM
  Thesis topic proposals
Research
research area probability theory, mathematical statistics, mathematical systems theory, stochastic processes
research field in which current research is conducted mathematics and computing
Publications
2012

Michaletzky, A. Gombani: On the "redundant" null-pairs of functions connected by a general Linear Fractional Transformation, MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS 24: (4) pp. 443-474. Paper doi:10.1007/s00498-012-0088-9.
type of document: Journal paper/Article
impact factor: 0.417
language: English
DOI 
2012

Michaletzky György, Gombani, Andrea: On the weak proper solutions of tangential interpolation problems, In: Szerk.: Mareels Iven, Szerk.: Kuijper, Margreta, Szerk.: Thomas, Doreen Proceedings of the 20th International Sypmosium on Mathematical Theory of Networks and Systems : MTNS 2012. Melbourne: University of Melbourne, 2012. Paper 0218.
type of document: Part of book/Proceedings Paper
language: English
Full text 
2010

M Ispány, Gy Michaletzky, J Reiczigel, G Tusnády, P Tusnády, K Varga: Approximation of non-negative integer-valued matrices with application to Hungarian mortality data, In: Szerk.: Edelmayer, A, Szerk.: Gerencsér L., Szerk.: Michaletzky Gy. 19th international symposium on mathematical theory of networks and systems (MTNS 2010): Proceedings. Budapest: MTA SZTAKI, 2010. pp. 831-838.
type of document: Part of book/Proceedings Paper
language: English
2010

Michaletzky, György: Covariance Extension Approach to Nevanlinna-Pick Interpolation: Kimura-Georgiou Parameterization and Regular Solutions of Sylvester Equations., In: Szerk.: Hu, Szerk.: Johnsson, Szerk.: Wahlberg, Szerk.: Ghosh Three Decades of Progress in Control Sciences. Springer Berlin Heidelberg, 2010. 291-311.. Berlin; Heidelberg: Springer Verlag, 2010. pp. 291-311.
type of document: Part of book/Szaktanulmány (to be translated)
language: English
DOI 
2010

Michaletzky György, Gombani, Andrea: On the partial realization problem, In: Szerk.: Edelmayer, A, Szerk.: Gerencsér L., Szerk.: Michaletzky Gy. 19th international symposium on mathematical theory of networks and systems (MTNS 2010): Proceedings. Budapest: MTA SZTAKI, 2010. Paper 098-320.
type of document: Part of book/Proceedings Paper
language: English
Full text 
2004

Gyöngy I, Michaletzky GY: On Wong-Zakai approximations with -martingales, PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL AND PHYSICAL SCIENCES 460: (2041) pp. 309-324.
type of document: Journal paper/Article
number of independent citations: 6
language: English
DOI 
2002

Michaletzky GY, Gerencsér L: Bibo stability of switching systems, IEEE TRANSACTIONS ON AUTOMATIC CONTROL 47: (11) pp. 1895-1898.
type of document: Journal paper/Article
impact factor: 1.553
number of independent citations: 23
language: English
DOI 
1998

Bolla M, Michaletzky GY, Tusnády G, Ziermann M: Extrema of sums of heterogeneous quadratic forms, LINEAR ALGEBRA AND ITS APPLICATIONS 269: pp. 331-365.
type of document: Journal paper/Article
impact factor: 0.392
number of independent citations: 23
language: English
Full text 
1995

Lindquist A, Michaletzky GY, Picci G: Zeros of spectral factors, the geometry of splitting subspaces and the algebraic Riccati inequality, SIAM JOURNAL ON CONTROL AND OPTIMIZATION 33: (2) pp. 365-401.
type of document: Journal paper/Article
impact factor: 0.813
number of independent citations: 18
language: English
DOI 
1993

FERRANTE A, MICHALETZKY G, PAVON M: PARAMETRIZATION OF ALL MINIMAL SQUARE SPECTRAL FACTORS, SYSTEMS & CONTROL LETTERS 21: (3) pp. 249-254.
type of document: Journal paper/Article
number of independent citations: 13
language: English
DOI 
Number of independent citations to these publications:83 
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
80
number of scientific publications:
91
monographs and professional books:
8
no. of monographs/books in which chapters/sections were contributed:
4 
scientific publications published abroad that meet the accreditation criteria:
57
publications not in Hungarian, published in Hungary, meeting the accreditation criteria:
17
number of independent citations to scientific publications:
109


2015. III. 26.
ODT ülés
Az ODT következő ülésére 2015. május 8-án kerül sor a Semmelweis Egyetem Szenátusi termében (Bp. Üllői út 26. I. emelet).

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.1688 ( 2015. III. 26. )